# SDR AALA20170922004

- Difficulty date: September 22, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R2 DOOR THRESHOLD WEB AT BS 986, RBL 50.  REMOVED AND REPLACED THE WEB IAW D 51-00-05-1, DRAWING 147A8510, AND EA 273488.
